MathSciNet Relay Station
MathSciNet bibliographic data
MR1622584 60K35 (60G57 60H20 60J80)
Adler, Robert; Tribe, Roger Uniqueness for a historical SDE with a singular interaction. J. Theoret. Probab. 11 (1998), no. 2, 515–533.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement